# SDR 2017FA0000203

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: General aviation
- Aircraft: N350TS
- Make and model: Diamon DA 42
- Aircraft serial: 42061
- Aircraft time: 2,817 hours
- Engine: Thielt TAE1250299
- Engine time: 294 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: D6078060001
- Condition: Broken
- Location: Rt Exhaust
- Part time: 44 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD 2017-01-12 DATED 2/22/17 INSTALLED NEW EXHAUST PIPE CLAMP IAW AD(F)(1) AND MSB 42-120/1 AND WI-MSB42-120 REV1. TAIL PIPE CLAMP P/N D60-7806-00-01 BROKE IN HALF AND NO LONGER SUPPORTING THE EXHAUST TAIL PIPE AS REQUIRED BY THE AD.
